# SDR CA060410005

- Difficulty date: April 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 11,113 hours
- Engine: Rroyce RB211*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AT BEGINNING OF APPROACH, WHEN SELECTING SLATS/FLAPS DOWN, THE FLIGHT CONTROL FLAPS FAULT ECAM CAME ON. UNABLE TO EXTEND FLAPS FROM 0 POSITION. (REPEAT SNAG) DURING INVESTIGATION, FOUND THE LT TORQUE LIMITER AND THE LT ROTARY ACTUATOR TRIPPED. RESET CARRIED OUT. FOUND THE ROTARY ACTUATOR OIL CONTAMINATED WITH WATER.  ALL GEARBOXES AND ROTARY ACTUATORS RE-SERVICED WITH NEW OIL AND FLAPS SYSTEM TESTED SERVICEABLE. CAMPAIGN WAS INITIATED TO REPLACE THE OIL IN ALL GEARBOXES AND ROTARY ACTUATORS OF THE A-330 FLEET.  (TC NR 20060410005)
